Arkansas, 2025Tornadoes and Flash Flooding in Arkansas, May 19, 2025
May 19, 2025 · NWS TSA · 19 events in 6 counties and zones
Severe thunderstorms developed over central Oklahoma along and ahead of a dry line during the afternoon of the 19th, as an upper level disturbance approached the Southern Plains. These thunderstorms moved northeast off the dry line and across portions of northwestern Arkansas during the evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.8 million
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed over central Oklahoma along and ahead of a dry line during the afternoon of the 19th, as an upper level disturbance approached the Southern Plains. These thunderstorms moved northeast off the dry line and across portions of northwestern Arkansas during the evening hours. The atmosphere east of the dry line across northwestern Arkansas became very unstable during the afternoon and evening, and this instability combined with strong deep-layer and low-level wind shear, resulted in the development of a severe squall line. Multiple tornadoes and large hail up to quarter size occurred with these thunderstorms across portions of northwestern Arkansas. Locally heavy rainfall also produced some flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 19, 5:22 PM CST, 52 minutes earlier. Its key messages:
- Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 5:22 PM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
622 PM CDT Mon May 19 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All
severe hazards are possible including large to very large hail
(2+ inches), tornadoes (potentially strong), and damaging
wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma
and northwest Arkansas. Flood Watch remains in effect until 7
AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through
the end of the week.
&&
.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025
Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.
With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.
Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.
&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025
Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.
&&
.AVIATION...
(00Z TAFS)
Issued at 614 PM CDT Mon May 19 2025
Scattered strong to severe thunderstorms are possible for all
terminals the next few hours, bringing large hail, high winds,
heavy rain, lightning, and even potentially a tornado. The most
likely impacts will be in northwest Arkansas. In general, storm
coverage will begin to wind down in a few hours across eastern
Oklahoma, then into northwest Arkansas in the early overnight
hours. No additional storms will occur once they clear out on
Tuesday.
Ceilings of 2-3 kft will develop during any storms, and again
overnight for some areas, especially in northwest Arkansas. Lower
visibility is also expected at times during storms but should lift
after storms diminish. Winds will be breezy out of the south
through the early overnight hours, then shift to west or northwest
into Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 77 54 83 / 70 0 0 10
FSM 67 80 56 87 / 90 10 0 0
MLC 63 79 56 86 / 80 0 0 0
BVO 56 76 49 80 / 80 0 0 10
FYV 61 76 52 83 / 100 20 0 10
BYV 62 75 53 79 / 90 20 0 10
MKO 62 75 54 82 / 90 0 0 10
MIO 60 73 50 76 / 90 20 0 10
F10 61 77 54 83 / 80 0 0 0
HHW 66 78 56 84 / 70 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
067>076.
AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...06Hazardous weather outlook, May 19, 4:24 PM CST, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 PM CDT Mon May 19 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 PM CDT Mon May 19 2025
...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Elevated.
AREA...Mainly Southeast of Interstate 44.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread severe weather is expected to continue into tonight as
multiple rounds of thunderstorms impact the region. Large
instability and shear will support supercells capable of all
severe hazards, including potentially high impact severe hazards
such as very large hail, damaging wind gusts, and numerous
tornadoes.
Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region, especially to the southeast of
Interstate 44.
The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas later this evening and
overnight as a cold front moves through the region from northwest
to southeast.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY through SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms may also again
lead to heavy rainfall and flooding concerns for some locations.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 19, 4:33 PM CST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
533 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Tstm Wnd Dmg 2 SE Bartlesville 36.73N 95.95W
05/19/2025 Washington OK Public
&&
JDSLocal storm report, May 19, 4:58 PM CST, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
558 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Tstm Wnd Gst 1 W Mazie 36.10N 95.39W
05/19/2025 E60 MPH Mayes OK Emergency Mngr
Thunderstorm wind gust estimated to 60 mph
at 428 and 630rd in Choteau.
&&
JDSSpecial weather statement, May 19, 5:12 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 PM CDT Mon May 19 2025
ARZ001-192345-
Benton AR-
612 PM CDT Mon May 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BENTON COUNTY
THROUGH 645 PM CDT...
At 612 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Bentonville, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Garfield... Northwest Arkansas Regional Air...
Hill Top... Highfill...
Vaughn... Bentonville...
Hiwasse... Pea Ridge...
Avoca... Miller...
Gateway... Bella Vista...
Centerton... Rogers...
This includes Interstate 49 between mile markers 84 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Arkansas.
&&
LAT...LON 3623 9434 3637 9443 3650 9433 3650 9387
TIME...MOT...LOC 2312Z 218DEG 37KT 3638 9429
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, May 19, 5:45 PM CST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
645 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Gst 2 SW Wilburton 34.90N 95.33W
05/19/2025 M58 MPH Latimer OK Mesonet
Measured thunderstorm wind gust of 58 mph at
the Wilburton Mesonet.
&&
JDSLocal storm report, May 19, 5:51 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
651 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM Hail 2 W Burbank 36.69N 96.77W
05/19/2025 M1.25 Inch Osage OK Public
&&
JDSLocal storm report, May 19, 5:58 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
658 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Tstm Wnd Gst 1.2 WNW Webbers Falls 35.52N 95.15W
05/19/2025 M63 MPH Muskogee OK Mesonet
A measured thunderstorm wind gust occurred
at the Webbers Falls Mesonet.
&&
JDSEvent by event
10 tornado, 6 flash flood, 3 hail. Local standard time, as filed.
Tornado, Washington
- When
- May 19, 6:14 PM CST to 6:16 PM CST
- Where
- Washington County, 4.89 mi WNW of Marrow to 3.37 mi WNW of Marrow
- Rating
- EF1
- Path length
- 1.9 mi
- Path width
- 2,200 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.886, -94.515
This is the second segment of a two segment tornado. The tornado moved into Washington County northwest of Dutch Mills, and moved east-northeast across Highway 59 before dissipating. It uprooted numerous trees, and produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph.
Tornado, Washington
- When
- May 19, 6:14 PM CST to 6:22 PM CST
- Where
- Washington County, 4.62 mi SSW of Summers to 0.56 mi SSE of Clyde
- Rating
- EF1
- Path length
- 7.4 mi
- Path width
- 1,000 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.922, -94.521
This is the second segment of a two segment tornado. The tornado developed near Snake Mountain and moved east-southeast, and then turned to the southeast crossing Salem Springs Road, Highway 59, Bush Valley Road, and then moved along Highway 45 for a time before dissipating east of Clyde. Trees were uprooted and large tree limbs were snapped along the path. It produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph.
Tornado, Washington
- When
- May 19, 6:20 PM CST to 6:32 PM CST
- Where
- Washington County, 0.8 mi SW of Lincoln to 3.61 mi NW of West Fork
- Rating
- EF1
- Path length
- 11.6 mi
- Path width
- 900 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.941, -94.429
This tornado developed along W South Street and moved across the south side of Lincoln. It moved east-northeast until it crossed County Road 438, then moved east. The tornado crossed Hogeye Road, turning northeast before dissipating east of Highway 265. The tornado damaged homes, several severely, uprooted or snapped numerous trees, snapped power poles, and destroyed outbuildings. It produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in the tornado was 100 to 110 mph.
Tornado, Washington
- When
- May 19, 6:21 PM CST to 6:23 PM CST
- Where
- Washington County, 1.52 mi E of Lincoln to 2.47 mi E of Lincoln
- Rating
- EF1
- Path length
- 1 mi
- Path width
- 500 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.953, -94.393
This tornado developed north of Highway 62, and moved east for a short time. A tornadic debris signature was noted for two minutes from the KSRX WSR-88D. The tornado uprooted trees. Based on this damage, maximum estimated wind in the tornado was 90 to 100 mph.
Tornado, Washington
- When
- May 19, 6:29 PM CST to 6:46 PM CST
- Where
- Washington County, 3.02 mi SW of (Fyv)fayetteville Ar to 1.66 mi WNW of Tuttle
- Rating
- EF2
- Path length
- 13.6 mi
- Path width
- 1,100 yd
- Property damage
- $1.0 million
- Reported by
- NWS Storm Survey
- Coordinates
- 35.969, -94.208
This tornado developed along SW Campbell Road, west of I-49, where trees were snapped and uprooted. It moved northeast across I-49, severely damaging a metal building structure, and then turned to the east across the southern portion of Drake Field. It then turned east-northeast, crossing Highway 16 and dissipated near Combs Bell Road. Numerous trees were snapped or uprooted along the path of this tornado, industrial buildings and homes and businesses were damaged, many power poles were snapped, and outbuildings were destroyed. The tornado produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in the tornado was 115 to 125 mph.
Flash Flood, Benton
- When
- May 19, 6:38 PM CST to 9:38 PM CST
- Where
- Benton County, 2 mi E of Centerton to 1.24 mi W of Bentonville Muni Arp
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.350, -94.244
Several streets were reported flooded in Centerton.
Flash Flood, Washington
- When
- May 19, 6:40 PM CST to 9:30 PM CST
- Where
- Washington County, 1 mi SE of Fayetteville to 0.83 mi SE of Fayetteville
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.060, -94.157
Several streets were reported flooded in Fayetteville.
Tornado, Sebastian
- When
- May 19, 6:44 PM CST to 6:59 PM CST
- Where
- Sebastian County, 2.25 mi S of Enterprise to 1.13 mi ESE of Central City
- Rating
- EF1
- Path length
- 12.9 mi
- Path width
- 1,000 yd
- Property damage
- $1.5 million
- Reported by
- NWS Storm Survey
- Coordinates
- 35.238, -94.437
This is the second segment of a two segment tornado. The tornado moved into Sebastian County west of Bonanza and moved northeast toward White Bluff. It was weak between Highway 112, across the north side of Bonanza, to just west of Highway 71, with mostly small trees uprooted and large tree limbs snapped in that segment of the path. It strengthened as it approached Highway 71, where trees were uprooted or snapped. The tornado then moved across Fort Chaffee, where 40 buildings were damaged, and trees were snapped or uprooted, and then turned east-northeast, dissipating before crossing Highway 22. It produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in this segment of the tornado was 100 to 110 mph.
Hail, Sebastian
- When
- May 19, 6:50 PM CST
- Where
- Sebastian County, 2.16 mi S of Enterprise
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.239, -94.423
Quarter size hail was reported in Bonanza.
Flash Flood, Washington
- When
- May 19, 6:50 PM CST to 9:30 PM CST
- Where
- Washington County, 2 mi NW of Fayetteville to 1.9 mi NW of Fayetteville
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.090, -94.195
Portions of N Shiloh Drive were flooded.
Tornado, Madison
- When
- May 19, 6:54 PM CST to 7:10 PM CST
- Where
- Madison County, 2.75 mi SE of Whitener to 1.38 mi WSW of Marble
- Rating
- EF1
- Path length
- 14.3 mi
- Path width
- 900 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.089, -93.849
This tornado developed just east of CR 7505, along CR 7500 where trees were uprooted and large tree limbs were snapped. The tornado moved northeast, then turned to the east-southeast along CR 7755. After crossing CR 7855, the tornado moved east across the north side of Huntsville, and continued moving just south of Highway 412 until it dissipated after crossing CR 2315. The tornado snapped and uprooted numerous trees, and destroyed outbuildings. Based on this damage, maximum estimated wind in the tornado was 100 to 105 mph.
Flash Flood, Washington
- When
- May 19, 6:56 PM CST to 9:30 PM CST
- Where
- Washington County, 1 mi E of Farmington to 0.99 mi E of Farmington
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.030, -94.232
Portions of Highway 265 were flooded.
Tornado, Madison
- When
- May 19, 6:56 PM CST to 6:59 PM CST
- Where
- Madison County, 3.21 mi SW of Hartwell to 2.07 mi SSE of Hartwell
- Rating
- EF1
- Path length
- 2.4 mi
- Path width
- 550 yd
- Property damage
- $60,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.082, -93.833
This tornado developed near Bohannon, west of CR 7645 and moved east-northeast across CR 7510 and CR 7855. It snapped and uprooted numerous trees, and destroyed outbuildings. Based on this damage, maximum estimated wind in the tornado was 95 to 105 mph.
Hail, Sebastian
- When
- May 19, 6:57 PM CST
- Where
- Sebastian County, 1 mi NW of Barling
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.340, -94.313
Hail, Sebastian
- When
- May 19, 7:05 PM CST
- Where
- Sebastian County, 1 mi N of Barling
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.344, -94.300
Tornado, Carroll
- When
- May 19, 7:11 PM CST to 7:20 PM CST
- Where
- Carroll County, 5.06 mi SW of Metalton to 1.53 mi ENE of Dryfork
- Rating
- EF1
- Path length
- 7.2 mi
- Path width
- 2,300 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 36.160, -93.582
This tornado developed north of Highway 412, just east of the Carroll County line and moved east toward Dryfork. The tornado snapped and uprooted numerous trees. Based on this damage, maximum estimated wind in the tornado was 100 to 105 mph.
Tornado, Carroll
- When
- May 19, 7:21 PM CST to 7:25 PM CST
- Where
- Carroll County, 1.4 mi SW of Osage to 2.77 mi NE of Osage
- Rating
- EF1
- Path length
- 4.2 mi
- Path width
- 1,000 yd
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.165, -93.417
This tornado developed along and just west of Highway 103, south of Osage. It moved northeast across Highway 412, and dissipated after crossing County Road 905. The tornado snapped and uprooted numerous trees, and damaged outbuildings. Based on this damage, maximum estimated wind in the tornado was 95 to 105 mph.
Flash Flood, Sebastian
- When
- May 19, 7:47 PM CST to 10:15 PM CST
- Where
- Sebastian County, Ft Smith to 0.97 mi NNE of Barling
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 35.380, -94.420
Portions of multiple roads were flooded across northern Sebastian County.
Flash Flood, Crawford
- When
- May 19, 7:53 PM CST to 10:15 PM CST
- Where
- Crawford County, 2 mi W of Kibler to 1.48 mi NE of Crutcher
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.430, -94.266
Mays Branch Creek flooded several roads west of Kibler.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Oklahoma, May 19 to 20, 20251 injured · $1.7 million · EF3 · 97 events
- Tornadoes and Flash Flooding in Missouri, May 19 to 20, 2025$1.1 million · EF1 · 65 events
- Hail in Nebraska, May 19, 2025$5.5 million · 2.75 in hail · 7 events
- Tornadoes and Flash Flood in Oklahoma, May 19 to 20, 2025$47,000 · EF1 · 70 events
- Tornadoes and Flash Flood in Missouri, May 19, 2025$193,000 · EF1 · 34 events
- Tornadoes and Hail in Missouri, May 19 to 20, 2025EF1 · 94 events
- Tornadoes and Hail in Texas, May 19 to 20, 2025$163,000 · EF0 · 40 events
- Tornado and Flash Flood in Illinois, May 19, 2025$80,000 · EF1 · 6 events
- Flash Flooding and Flood in Alabama, May 19, 2025$112,000 · 52 kt wind · 13 events
- Flash Flood and Hail in Kansas, May 19, 2025$65,000 · 1 in hail · 13 events
- Lightning Strike in South Dakota, May 19, 2025$100,000 · 1 event
- Hail and Damaging Winds in Kansas, May 19, 20251.75 in hail · 49 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1264107, 1264112, 1264119, 1264122, 1264127, 1263255, 1263244, 1264153, 1262463, 1263242, 1264155, 1263246, 1264156, 1262464, 1262465, 1264157, 1264158, 1263248, 1263250.